# SDR BLI2003F00001

- Difficulty date: March 31, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N65AE
- Make and model: Cessna 421B
- Aircraft serial: 421B0953
- Engine: Cont GTSIO520F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Spacer
- Condition: Wrong Part
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REPLACING AN ALTERNATOR, NOTICED THAT DRIVE GER RETAINING NUT WOULD NOT RUN DOWN SUFFICIENTLY TO INSTALL SAFETY.  DISCOVERED 2 DIFFERENT SPACER SIZES ON OLD AND NEW AACT.  REMOVED CORRECT SIZE SPACER FROM ANOTHER OHC ALTERNATOR AND INSTALLED.  CONTACTED FACILITY TO INFORM AND ACQUIRE CORRECT REPLACEMENT SPACER.
